# SDR CA040621001

- Difficulty date: June 18, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 2,570 hours
- Engine: Pwa PW530A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR MAIN TRIM CABLE FOUND RIDING BETWEEN ELECTRONIC TRIM SERVO DRUM AND GUARD.
